MAUDE Adverse Event Report: VYAIRE MEDICAL INC 17312-00; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC 17312-00; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17312-00
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.Currently, patient involvement is unknown.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical: screen images disappear and return on the avea ventilator display.Currently, patient involvement is unknown.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 & h11.Results of investigation: vyiare medical field service technician went onsite to evaluate the device.Technician replaced user interface module.Ran unit for more then 30 minutes with no issues.Unit passed all performance and safety checks performed.Returned to customer and cleared for clinical use.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
17312-00
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19701103
Report Number3013421741-2024-00255
Device Sequence Number15383614
Product Code CBK
UDI-Device Identifier10190752185784
UDI-Public(01)10190752185784
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17312-00
Device Catalogue Number17312-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown